# SDR SWIA201743477

- Difficulty date: June 17, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 32,170 hours, 28,266 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME HAS LIGHT SURFACE CORROSION BS 559+112, STRINGER 27L.   REMOVED AND INSTALLED A NEW ANGLE IAW SRM AND REO,
